International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3175-3183

Parallel synchronous algorithm for nonlinear fixed point problems

Ahmed Addou and Abdenasser Benahmed

Département de Mathématiques et Informatique, Faculté des Sciences Oujda, Université Mohammed Premier Oujda, Oujda 60 000, Morocco

Received 11 May 2004

Copyright © 2005 Ahmed Addou and Abdenasser Benahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give in this paper a convergence result concerning parallel synchronous algorithm for nonlinear fixed point problems with respect to the Euclidian norm in n. We then apply this result to some problems related to convex analysis like minimization of functionals, calculus of saddle point, and convex programming.